# SDR 96ZZZX1025

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Condition: Inflated
- Location: Skid
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, FLOATS INFLATED.  PILOT LANDED ON OFFSHORE PLATFORM WITHOUT INCIDENT.  INCIDENT STILL UNDER INVESTIGATION.
